The Annals of Mathematical Statistics

Abstracts

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 29, Number 1 (1958), 325-328.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706739

Digital Object Identifier
doi:10.1214/aoms/1177706739

JSTOR
links.jstor.org

Citation

Abstracts. Ann. Math. Statist. 29 (1958), no. 1, 325--328. doi:10.1214/aoms/1177706739. https://projecteuclid.org/euclid.aoms/1177706739


Export citation